Bavula, V.V. and Lu, T. (2017) The quantum euclidean algebra and its prime spectrum. Israel Journal of Mathematics, 219 (2). pp. 929-958. ISSN 0021-2172
Abstract
For the quantum Euclidean algebra, its prime, completely prime and maximal spectra are described (together with inclusions of prime ideals). The centre is generated by two algebraically independent elements (one is quadratic and the other is cubic).
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017 Springer Verlag. This is an author produced version of a paper subsequently published in Israel Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 30 Nov 2017 15:01 |
Last Modified: | 12 May 2018 00:39 |
Published Version: | https://doi.org/10.1007/s11856-017-1503-1 |
Status: | Published |
Publisher: | Springer Verlag |
Refereed: | Yes |
Identification Number: | 10.1007/s11856-017-1503-1 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:124643 |